Search

Maximum Strength Sleep-Aid - Diphenhydramine HCL (96 Count Softgel - Twin Pack) Relieves Occasional Sleeplessness - Non-Habit Forming

KWD 4.500

Category
Sleep Aids
1 +

Special Features

  • Maximum strength Nighttime sleep aid
  • Safe, non-habit forming
  • liquid Filled soft gels
  • Compare to the active ingredient in Unisom Sleep Gels

Description

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine 50 mg Soft gel, Twin Pack (96 count each), offers maximum strength relief from occasional sleeplessness and can help reduce the time it takes to fall asleep without being habit-forming. Compare to the active ingredient in Unisom Sleep gels. Proudly manufactured in the U.S.A.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}